Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4 doses in
24 hours, which is the maximum daily amount for this product with other drugs containing acetaminophen 3 or
more alcoholic drinks daily while using this product.
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening blisters
rash If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, lasts for more than 2 days, occurs with or is followed by fever, headache,
rash, nausea or vomiting, consult a doctor promptly.
Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure
whether a drug contains acetaminophen, ask a doctor or pharmacist if you are now taking a prescription monoamine
oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or
for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or
pharmacist before taking this product to make a child sleep
------------------------------------------------------
AP SAFE® Nighttime *Compare to the active ingredients
Cold/Flu Relief In Vicks® Nyquil™ Cold & Flu Nighttime
Relief LiquiCaps™
Acetaminophen
Dextromethorphan HBr/Doxylamine Succinate
24 Softgels
Manufactured by AptaPharma Inc.,
1533 Union Ave., Pennsauken, NJ 08110
This product is not manufactured or distributed by Procter & Gamble, owner of the registered
trademark Vicks® Nyquil™ Liquicaps™
TAMPER EVIDENT:DO NOT USE IF CARTON IS OPENED OR IF BLISTER UNIT IS TORN,
BROKEN OR SHOWS ANY SIGNS OF TAMPERING
KEEP OUTER CARTON FOR COMPLETE WARNING AND PRODUCT INFORMATION.

resRes
| NIGHT TIME COLD AND FLU RELIEF LIQUID FILLED SOFTGELS
acetaminophen,dextromethrophan hbr,doxylamine succinate capsule, liquid filled |
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
| Labeler - AptaPharma Inc. (790523323) |
| Registrant - AptaPharma Inc. (790523323) |
| Establishment | |||
| Name | Address | ID/FEI | Business Operations |
|---|---|---|---|
| AptaPharma Inc. | 790523323 | manufacture(76281-603) | |